MathSciNet Relay Station
MathSciNet bibliographic data
MR2565837 42B35 (35A23 44A15 46E30)
Jiang, Renjin; Yang, Dachun New Orlicz-Hardy spaces associated with divergence form elliptic operators. J. Funct. Anal. 258 (2010), no. 4, 1167–1224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement